# SDR AALA20160218001

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 77,468 hours, 41,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 98188
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WC 0801.  EMER LIGHTS ROW 11 - 16 FAILED TO TEST.  REPLACED B5-102 EMER LIGHT BATTERY PACK IAW AMM 33-53-00.  TESTED OK.  THE ACFT WAS NOT GNDED.
